Osaka Journal of Mathematics

The eigenvalue distribution of elliptic operators with Hölder continuous coefficients. II

Yôichi Miyazaki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 2 (1993), 267-301.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784360

Mathematical Reviews number (MathSciNet)
MR1233511

Zentralblatt MATH identifier
0799.35173

Subjects
Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 35J40: Boundary value problems for higher-order elliptic equations 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Citation

Miyazaki, Yôichi. The eigenvalue distribution of elliptic operators with Hölder continuous coefficients. II. Osaka J. Math. 30 (1993), no. 2, 267--301. https://projecteuclid.org/euclid.ojm/1200784360


Export citation

See also

  • Part I: Yôichi Miyazaki. The eigenvalue distribution of elliptic operators with Hölder continuous coefficients. Osaka J. Math., Volume 28, Number 4, (1991), 935--973.